# SDR SWIA202161789

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 32,092 hours, 19,622 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD STARTED STARTED ARCING ON THE BOTTOM EDGE.  SHORTLY AFTER THIS THE OUTER LAYER CRACKED IN A WEB-LIKE PATTERN ACROSS THE ENTIRE SURFACE.   (FLIGHT 5219 - FILED CLOSED)    REMOVED AND REPLACED CA WINDSHIELD, OPS CHECKS GOOD, LEAK CHECK GOOD.  REFERENCE AMM 56-11-01 AND TASK CARD 56-220-1000-SKY,
